# SDR CA010103014

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: C7036
- Condition: Damaged
- Location: Propeller
- Part time: 446 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND ON TREADS AREA. 2001-01-09TC: REFERENCE AD 95-24-05 R1 MCCAULEY ACCESSORY DIVISION,
